# SDR FDEA201009153424

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LT WING INBD FLAP UPPER SKIN AT RIB 10 TO 11 AND BETWEEEN THE REAR SPAR AND AUXILIARY SPAR ON STRINGERS 6 AND 7 MEASURES 5.4 IN X 6.6 IN.  PREVIOUSLY INSTALLED REPAIR LOCATED AT LT WING INBD FLAP UPPER MAIN SKIN AT RIB 10 TO 11 AND BETWEEN THE REAR SPAR AND AUXILIARY SPAR ON STRINGER 6 AND 7 WAS DETERMINED NOT TO BE A VALID. REPAIR IAW ANY SRM BASED ON VISUAL EVALUATION.   REMOVED EXISTING REPAIR AND INSTALLED A NEW REPAIR IAW EA 6-5750-135270.
